It's a 600mg Ibuprofen (Motrin) pill
All over-the-counter ibuprofen contains 200mg per tablet or gel-cap.
Yes. Ibuprofen. Your common Motrin
Motrin is a brand name for ibuprofen. Advil is another example of an ibuprofen product.
The generic of Motrin is ibuprofen.
NO. Motrin and Advil are the same thing - ibuprofen
No. Tylenol contains acetaminophen. Motrin is ibuprofen.
Yes...it's just a double dose. Motrin is the BRAND name for Ibuprofen the drug.
Ibuprofen
what is antidote for motrin
Yes
Ibuprofen is the generic name for Advil or Motrin.